Development of New Loan Payment Models with Piecewise Geometric Gradient Series

Erdal Aydemir, Ramazan Eroglu

Öz


Engineering economics plays an important role in decision making. Also, the cash flows, time value of money and interest rates are the most important research fields in mathematical finance. Generalized formulae obtained from a variety of models with the time value of money and cash flows are inadequate to solve some problems. In this study, a new generalized formulae is considered for the first time and derived from a loan payment model which is a certain number of payment amount determined by customer at the beginning of payment period and the other repayments with piecewise linear gradient series. As a result, some numerical examples with solutions are given for the developed models.


Tam Metin:

PDF (English)

Referanslar


BLANK, L. and TARQUIN, A. (2005), Engineering Economy, Sixth Edition, McGraw –Hill Companies, New York, USA.

DAI, T.-S., CHIU, C.-Y. (2013), “Pricing barrier stock options with discrete dividends by approximating analytical formulae”, Quantitative Finance, 14(8), 1367-1382.

EROGLU A., AYDEMIR E., SAHIN Y., KARAGUL N., KARAGUL K. (2013), “Generalized formulae for the periodic fixed and geometric-gradient series payment models in a skip payment loan with rhythmic skips”, Journal of Alanya Faculty of Business, 5(3), 87-93.

EROGLU A., OZDEMIR, G. (2012a), “A home financing model based on partnership with piecewise geometric gradient series repayments”, Journal of the Faculty of Engineering and Architecture of Gazi University, 27(1), 37-40.

EROGLU, A., OZDEMIR, G. (2012b), “A loan payment model with rhythmic skips”, 3rd International Symposium on Sustainable Development, Sarajevo, Bosnia and Herzegovina, 271-278.

EROGLU, A., KARAOZ, M. (2002), “Generalized formula for the periodic linear gradient series payment in a skip payment loan with arbitrary skips”, The Engineering Economist, 47(1), 75-83.

EROGLU, A. (2000), “Bir borcun taksitlerle geri odenmesi problemlerine cozüm onerileri”, Süleyman Demirel University Journal of the Faculty of Economics and Administrative Sciences, 5(1), 87-102.

EROGLU, A. (2001), “Atlamalı taksitli bir borcun parcalı geometrik ve aritmetik degisimli taksitlerle ödenmesi problemlerine cözüm önerileri”, Dumlupınar University Journal of Social Sciences, 2001, 5: 297-307.

FORMATO, R.A. (1992), “Generalized formula for the periodic payment in a skip payment loan with arbitrary skips”, The Engineering Economist, 3(4), 355-359.

GOEL, R. K., MEHROTRA, A. N. (2012), “Financial payment instruments and corruption”, Applied Financial Economics, 22(11), 877-886.

GRAHAM, J. R., LI, S., QIU, J. (2008), “Corporate misreporting and bank loan contracting”, Journal of Financial Economics, 89, 44-61.

GUNDUZ Y., UHRIG-HOMBURG, M. (2011), “Predicting credit default swap prices with financial and pure data-driven approaches”, Quantitative Finance, 11(12), 1709-1727.

HANCOCK, D., HUMPHREY, D. B. (1998), “Payment transactions, instruments and systems: A survey”, Journal of Banking & Finance, 21, 1573-1624.

HERTZEL, M. G., OFFICER, M. S. (2012), “Industry contagion in loan spreads”, Journal of Financial Economics, 103, 493-506.

MAHAYNI, A., SCHNEIDER, J. C. (2012), “Variable annuities and the option to seek risk: Why should you diversify?”, Journal of Banking & Finance, 36, 2417-2428.

MASKARA, P. K., MULLINEAUX, D. J. (2011), Information asymmetry and self-selection bias in bank loan announcement studies, Journal of Financial Economics, 101, 684-694.

MOON, I. (1994), “Generalized formula for the periodic geometric gradient series payment in a skip payment loan with arbitrary skips”, The Engineering Economist, 39(2), 177-185.

PARK, C. S. (1997), Contemporary Engineering Economics, Second Edition, Addison-Wesley Publishing Com. Inc.

PARLOUR, C. A., RAJAN, U. (2003), “Payment for order flow”, Journal of Financial Economics, 68, 379-411.

PARVEZ, M. (2006), “Time value of money: application and rationality-an approach using differential equations and definite integrals”, Journal of Mathematics and Mathematical Sciences, 21, 113-121.

PENG, J., LEUNG, K. S., KWOK, Y. K. (2012), “Pricing guaranteed minimum withdrawal benefits under stochastic interest rates”, Quantitative Finance, 12(6), 933-941.

SHAO, S. P., SHAO, L. P. (1998), Mathematics for Management and Finance, Eight Edition, South-Western College Publishing.


Refback'ler

  • Şu halde refbacks yoktur.